# SDR CALA2015010600020

- Difficulty date: January 6, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 53,364 hours, 18,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 071701100
- Part serial: 14789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERWING EXIT LIGHTS AT L1, L2 & R2 HATCH INOPERATIVE.  REPLACED BATTERY PACKS M1694 & M1695.  RECONNECTED THE POWER SUPPLY & BATTERY PACK M1670 & SECURED THE EMER OVERWING EXIT LIGHT R2.  PERFORMED THE EMER OVERWING EXIT LIGHT L1, L2 & R2 TEST & FOUND OK IAW FIM 33-50-00, 33-51-04, 33-51-06, SSM 33-51-13 & WDM 33-51-13.
